Alert archive / Michigan / River Flood Warnings in 2019
River Flood Warning 48, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at May 20, 2019, 11:32 AM CDT for Menominee County, Michigan; Marinette County, Wisconsin. It took effect at May 20, 2019, 11:30 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- May 20, 2019, 11:32 AM CDT (16:32 UTC)
- In effect from
- May 20, 2019, 11:30 PM CDT
- Expired
- May 25, 2019, 9:37 PM CDT
- In force
- 5 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Menominee County, MI, Marinette County, WI
The radar
The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River near McAllister (MCAW3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04067500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
945
WGUS43 KGRB 201632
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1132 AM CDT Mon May 20 2019
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
MIC109-WIC075-210732-
/O.NEW.KGRB.FL.W.0048.190521T0430Z-190526T0600Z/
/MCAW3.1.ER.190521T0430Z.190522T1800Z.190525T1200Z.NO/
1132 AM CDT Mon May 20 2019
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Menominee River near McAllister.
* At 10:15 AM Monday the stage was 14.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 17.0 feet by Wednesday early afternoon. The river will fall
below flood stage by Saturday morning.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County...Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$10 follow-up statements
251
WGUS83 KGRB 210139
FLSGRB
Flood Statement
National Weather Service Green Bay WI
839 PM CDT Mon May 20 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near Florence affecting Dickinson...Iron and
Florence Counties
Menominee River near McAllister affecting Menominee and Marinette
Counties
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Wausau affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC073-211639-
/O.CON.KGRB.FL.W.0046.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.190520T0744Z.190521T0010Z.000000T0000Z.UU/
839 PM CDT Mon May 20 2019
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 8:10 PM Monday the stage was 1168 feet.
* Flood stage is 1167 feet.
* Impacts at 1167 feet. Waters approaches buildings in DC Everest
Park and Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
MIC043-071-WIC037-211639-
/O.EXT.KGRB.FL.W.0047.000000T0000Z-190523T0600Z/
/FLOW3.1.ER.190520T1223Z.190521T1200Z.190522T1800Z.NO/
839 PM CDT Mon May 20 2019
The Flood Warning continues for
The Menominee River near Florence.
* At 8:00 PM Monday the stage was 9.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 10.0 feet by
tomorrow morning. The river will fall below flood stage Wednesday
early afternoon.
* Impacts at 10.0 feet. Floodwaters reach a few homes and cottages
along Runbers Road.
&&
LAT...LON 4596 8820 4592 8806 4576 8806 4584 8821
$$
MIC109-WIC075-211639-
/O.EXT.KGRB.FL.W.0048.190521T1400Z-190526T0300Z/
/MCAW3.1.ER.190521T1400Z.190523T0000Z.190525T0900Z.NO/
839 PM CDT Mon May 20 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Monday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 16.5 feet by Wednesday evening. The river
will fall below flood stage by Saturday morning.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$532
WGUS83 KGRB 211516
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1016 AM CDT Tue May 21 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near Florence affecting Dickinson...Iron and
Florence Counties
Menominee River near Niagara affecting Dickinson...Menominee...
Florence and Marinette Counties
Menominee River near McAllister affecting Menominee and Marinette
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
MIC043-071-WIC037-220616-
/O.EXT.KGRB.FL.W.0047.000000T0000Z-190523T0900Z/
/FLOW3.1.ER.190520T1223Z.190521T1400Z.190522T2100Z.NO/
1016 AM CDT Tue May 21 2019
The Flood Warning continues for
The Menominee River near Florence.
* At 10:00 AM Tuesday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow afternoon.
* Impacts at 10.0 feet. Floodwaters reach a few homes and cottages
along Runbers Road.
&&
LAT...LON 4596 8820 4592 8806 4576 8806 4584 8821
$$
MIC043-109-WIC037-075-220616-
/O.EXT.KGRB.FL.W.0049.000000T0000Z-190523T1200Z/
/NIAW3.1.ER.000000T0000Z.190521T1800Z.190522T1800Z.NO/
1016 AM CDT Tue May 21 2019
The Flood Warning continues for
The Menominee River near Niagara.
* At 8:15 AM Tuesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will remain nearly steady through early Wednesday
morning, then slowly fall through the weekend.
* Impacts at 13.0 feet. Water approaches the parking lot of the Union
Protestant Church.
&&
LAT...LON 4588 8803 4582 8803 4579 8785 4569 8790
4575 8820 4587 8817
$$
MIC109-WIC075-220616-
/O.EXT.KGRB.FL.W.0048.000000T0000Z-190526T0600Z/
/MCAW3.1.ER.190521T1105Z.190523T0000Z.190525T1200Z.NO/
1016 AM CDT Tue May 21 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 AM Tuesday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 16.5 feet by
tomorrow evening. The river will fall below flood stage Saturday
morning.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County...Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$365
WGUS83 KGRB 220232
FLSGRB
Flood Statement
National Weather Service Green Bay WI
932 PM CDT Tue May 21 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near Niagara affecting Dickinson...Menominee...
Florence and Marinette Counties
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Wisconsin River below Wausau affecting Marathon County
Menominee River near Florence affecting Dickinson...Iron and
Florence Counties
Menominee River near McAllister affecting Menominee and Marinette
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC073-221732-
/O.CON.KGRB.FL.W.0046.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.190520T0744Z.190521T0010Z.000000T0000Z.UU/
932 PM CDT Tue May 21 2019
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 9:10 PM Tuesday the stage was 1167 feet.
* Flood stage is 1167 feet.
* Impacts at 1167 feet. Waters approaches buildings in DC Everest
Park and Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
MIC043-071-WIC037-221732-
/O.CON.KGRB.FL.W.0047.000000T0000Z-190523T0900Z/
/FLOW3.1.ER.190520T1223Z.190521T1400Z.190522T2100Z.NO/
932 PM CDT Tue May 21 2019
The Flood Warning continues for
The Menominee River near Florence.
* At 9:00 PM Tuesday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow afternoon.
* Impacts at 10.0 feet. Floodwaters reach a few homes and cottages
along Runbers Road.
&&
LAT...LON 4596 8820 4592 8806 4576 8806 4584 8821
$$
MIC043-109-WIC037-075-221732-
/O.EXT.KGRB.FL.W.0049.000000T0000Z-190523T0800Z/
/NIAW3.1.ER.000000T0000Z.190521T2215Z.190522T1400Z.NO/
932 PM CDT Tue May 21 2019
The Flood Warning continues for
The Menominee River near Niagara.
* At 8:15 PM Tuesday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow late morning.
* Impacts at 13.0 feet. Water approaches the parking lot of the Union
Protestant Church.
&&
LAT...LON 4588 8803 4582 8803 4579 8785 4569 8790
4575 8820 4587 8817
$$
MIC109-WIC075-221732-
/O.CON.KGRB.FL.W.0048.000000T0000Z-190526T0600Z/
/MCAW3.1.ER.190521T1105Z.190522T1800Z.190525T1200Z.NO/
932 PM CDT Tue May 21 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 PM Tuesday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 16.5 feet by
tomorrow early afternoon. The river will fall below flood stage
Saturday morning.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$554
WGUS83 KGRB 221548
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1048 AM CDT Wed May 22 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near Florence affecting Dickinson...Iron and
Florence Counties
Menominee River near Niagara affecting Dickinson...Menominee...
Florence and Marinette Counties
Menominee River near McAllister affecting Menominee and Marinette
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued this evening.
&&
MIC043-071-WIC037-230648-
/O.EXT.KGRB.FL.W.0047.000000T0000Z-190523T1200Z/
/FLOW3.1.ER.190520T1223Z.190521T1400Z.190523T0000Z.NO/
1048 AM CDT Wed May 22 2019
The Flood Warning continues for
The Menominee River near Florence.
* At 10:00 AM Wednesday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river is expected to fall below flood stage this
afternoon or tonight.
* Impacts at 9.0 feet. Flooding is confined to lowland and wooded
land.
&&
LAT...LON 4596 8820 4592 8806 4576 8806 4584 8821
$$
MIC043-109-WIC037-075-230648-
/O.EXT.KGRB.FL.W.0049.000000T0000Z-190523T1500Z/
/NIAW3.1.ER.000000T0000Z.190521T2215Z.190522T2100Z.NO/
1048 AM CDT Wed May 22 2019
The Flood Warning continues for
The Menominee River near Niagara.
* At 10:15 AM Wednesday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage this
afternoon or tonight.
* Impacts at 13.0 feet. Water approaches the parking lot of the Union
Protestant Church.
&&
LAT...LON 4588 8803 4582 8803 4579 8785 4569 8790
4575 8820 4587 8817
$$
MIC109-WIC075-230648-
/O.EXT.KGRB.FL.W.0048.000000T0000Z-190526T1500Z/
/MCAW3.1.ER.190521T1105Z.190523T0000Z.190525T2100Z.NO/
1048 AM CDT Wed May 22 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 10:15 AM Wednesday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 16.5 feet by this
evening. The river will fall below flood stage Saturday afternoon.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County...Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$236
WGUS83 KGRB 230157
FLSGRB
Flood Statement
National Weather Service Green Bay WI
857 PM CDT Wed May 22 2019
...The Flood Warning is cancelled for the following rivers in
Michigan...Wisconsin...
Menominee River near Niagara AFFECTING Dickinson...Menominee...
Florence and Marinette Counties
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
MIC043-109-WIC037-075-230227-
/O.CAN.KGRB.FL.W.0049.000000T0000Z-190523T1500Z/
/NIAW3.1.ER.000000T0000Z.190521T2215Z.190522T1821Z.NO/
857 PM CDT Wed May 22 2019
The Flood Warning is cancelled for
The Menominee River near Niagara.
* At 7:15 PM Wednesday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Forecast...the river will continue to fall to 11.3 feet by Friday
morning.
* Impacts at 13.0 feet. Water approaches the parking lot of the Union
Protestant Church.
&&
LAT...LON 4588 8803 4582 8803 4579 8785 4569 8790
4575 8820 4587 8817
$$
MIC109-WIC075-231656-
/O.EXT.KGRB.FL.W.0048.000000T0000Z-190526T0400Z/
/MCAW3.1.ER.190521T1105Z.190523T0600Z.190525T1000Z.NO/
857 PM CDT Wed May 22 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Wednesday the stage was 16.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 16.5 feet by
after midnight tomorrow. The river will fall below flood stage
Saturday morning.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County...Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$379
WGUS83 KGRB 231552
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1052 AM CDT Thu May 23 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued this evening.
&&
MIC109-WIC075-240652-
/O.EXT.KGRB.FL.W.0048.000000T0000Z-190526T1200Z/
/MCAW3.1.ER.190521T1105Z.190523T1800Z.190525T1800Z.NO/
1052 AM CDT Thu May 23 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 AM Thursday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will crest this afternoon into tonight then
fall below flood stage on Saturday.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County...Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC087-115-135-240652-
/O.CON.KGRB.FL.W.0050.000000T0000Z-190528T0000Z/
/SHIW3.1.ER.190523T0846Z.190524T1800Z.190526T1800Z.NO/
1052 AM CDT Thu May 23 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Thursday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 11.5 feet by
tomorrow early afternoon. The river will fall below flood stage
Sunday early afternoon.
* Impacts at 11.5 feet. There is minor flooding at the city park
along with lowland and adjacent agricultural land.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$714
WGUS83 KGRB 241658
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1158 AM CDT Fri May 24 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
MIC109-WIC075-250758-
/O.EXT.KGRB.FL.W.0048.000000T0000Z-190526T1800Z/
/MCAW3.1.ER.190521T1105Z.190524T0545Z.190526T0000Z.NO/
1158 AM CDT Fri May 24 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 10:15 AM Friday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow evening.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive
west of Wallace in Menominee County...Michigan. Water approaches
South Park Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC087-115-135-250758-
/O.EXT.KGRB.FL.W.0050.000000T0000Z-190528T0600Z/
/SHIW3.1.ER.190523T0846Z.190525T0600Z.190527T0000Z.NO/
1158 AM CDT Fri May 24 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Friday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 11.5 feet by
after midnight tomorrow. The river will fall below flood stage
Sunday evening.
* Impacts at 11.5 feet. There is minor flooding at the city park
along with lowland and adjacent agricultural land.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$294
WGUS83 KGRB 250132
FLSGRB
Flood Statement
National Weather Service Green Bay WI
832 PM CDT Fri May 24 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
MIC109-WIC075-251632-
/O.EXT.KGRB.FL.W.0048.000000T0000Z-190526T1600Z/
/MCAW3.1.ER.190521T1105Z.190524T0545Z.190525T2200Z.NO/
832 PM CDT Fri May 24 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Friday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow afternoon.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC087-115-135-251632-
/O.EXT.KGRB.FL.W.0050.000000T0000Z-190527T1800Z/
/SHIW3.1.ER.190523T0846Z.190525T0600Z.190526T1200Z.NO/
832 PM CDT Fri May 24 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Friday the stage was 11.3 feet and steady to
slowly rising.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 11.5 feet. There is minor flooding at the city park
along with lowland and adjacent agricultural land.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$456
WGUS83 KGRB 251518
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1018 AM CDT Sat May 25 2019
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
MIC109-WIC075-260617-
/O.CON.KGRB.FL.W.0048.000000T0000Z-190526T1600Z/
/MCAW3.1.ER.190521T1105Z.190524T0545Z.190525T2200Z.NO/
1018 AM CDT Sat May 25 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 AM Saturday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
late this afternoon.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC087-115-135-260617-
/O.CON.KGRB.FL.W.0050.000000T0000Z-190527T1800Z/
/SHIW3.1.ER.190523T0846Z.190525T1230Z.190526T1200Z.NO/
1018 AM CDT Sat May 25 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Saturday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow morning.
* Impacts at 11.5 feet. There is minor flooding at the city park
along with lowland and adjacent agricultural land.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$163
WGUS83 KGRB 260237
FLSGRB
Flood Statement
National Weather Service Green Bay WI
937 PM CDT Sat May 25 2019
...The Flood Warning is cancelled for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister AFFECTING Menominee and Marinette
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
MIC109-WIC075-260307-
/O.CAN.KGRB.FL.W.0048.000000T0000Z-190526T1600Z/
/MCAW3.1.ER.190521T1105Z.190524T0545Z.190525T2352Z.NO/
937 PM CDT Sat May 25 2019
The Flood Warning is cancelled for
The Menominee River near McAllister.
* At 8:15 PM Saturday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Forecast...the river will continue to fall to 14.2 feet by Monday
morning.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at May 20, 6:43 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 20, 6:43 AM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 643 AM CDT Mon May 20 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 409 AM CDT Mon May 20 2019 Precipitation was eroding quickly from west to east as an upper level trof moved through the region early this morning. Clearing has progressed into parts of northwest and west central WI, but low clouds were hanging tough over GRB CWA. Expect precipitation to be done by 7 am, so will ride with a dry forecast today as high pressure shifts into the western Great Lakes. Was a bit conservative with the clearing trend during the day, as low-level moisture will linger, a weak surface trof will drift south across the forecast area, and daytime heating will generate some cumulus development. Regardless, most of the region will be mostly sunny by late afternoon. Mixing through 800 mb supports high temperatures in the upper 50s and lower 60s, slightly cooler near Lake Michigan. Clear skies and light winds will lead to a cool night tonight. Lowered temperatures significantly in the typical cool spots of north central and far northeast, where readings in the upper 20s and lower 30s are possible. Also added areas of frost, but most of it will occur in northern WI, where we are not currently issuing frost/freeze headlines. Have continued the trend of slowing down the precipitation arrival on Tuesday, due to dry east flow out of the departing high pressure system. Will only mention a chance of showers in our far southwest counties during the afternoon. Given a later arrival of clouds and precipitation, have also raised high temperatures several degrees, especially over north central and far northeast WI. .LONG TERM...Tuesday Night Through Sunday Issued at 409 AM CDT Mon May 20 2019 Models indicated building 500mb ridge across the southeastern United States with a persistent trough across the western United States during the period. This pattern would support much warmer temperatures than what we have seen over the last several days. A couple of systems of note. The first system will move towards the area on Tuesday. The best chance of rain with this system will be Tuesday night as 850mb low level jet cranks up to around 40 knots (ECMWF) along with strong 850mb warm advection. The precipitation will exit the area to the northeast Wednesday morning. Models indicating there may be some instability showers Wednesday afternoon into Wednesday evening. Mainly dry conditions are expected on Thursday. There may be an isolated shower across the far north. The next system approaches from the west on Thursday. A warm front is expected to push northward towards the area Thursday evening. Low level jet of 30 to 40 knots is expected later Thursday night. ECMWF indicating increasing 850mb warm advection. Showers and thunderstorms should arrive after midnight. Showers and thunderstorm will continue into Friday morning until the low level jet diminishes, although the chances of storms will continue Friday afternoon. Weak high pressure will move across the area Saturday, bringing dry conditions. Low confidence in the small chances of rain on Sunday. Only minor changes made to max/min temperature grids during the period. && .AVIATION...for 12Z TAF Issuance Issued at 639 AM CDT Mon May 20 2019 Precipitation had exited the forecast area by issuance time, but MVFR ceilings persisted at many locations. MVFR ceilings will rise or scatter out as daytime heating occurs, with most locations improving to VFR before midday. Clearing will occur from north to south during the day. Clear skies and light winds are expected tonight as high pressure moves over the region. && .HYDROLOGY... Issued at 409 AM CDT Mon May 20 2019 Will let the Flood Advisories continue early this morning, and ask the day shift to call around to ascertain current conditions before cancelling. Given that winds turned northwest and heavier rains tapered off during the late afternoon and early evening on Sunday, conditions should be steadily improving. The water level on the Fox River in Green Bay continues to fall, and has dropped below bankfull. We will check actual conditions this morning to make sure that flooding has subsided before cancelling the headlines. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......Eckberg AVIATION.......Kieckbusch HYDROLOGY......Kieckbusch
Hazardous weather outlook, May 20, 4:17 AM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 417 AM CDT Mon May 20 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 417 AM CDT Mon May 20 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Minor flooding near the mouths of rivers that empty into the Bay of Green Bay will continue to subside today. Areas of frost will develop over northern Wisconsin tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible during the latter half of the work week, with the best chance occurring late Thursday night into Friday. It is too early to determine if any of these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-210930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 417 AM CDT Mon May 20 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gusty northwest winds and lingering waves will result in conditions hazardous to small craft this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible during the latter half of the work week, with the best chance occurring on Friday. Kieckbusch/Eckberg
In the hours before
Local storm report, May 20, 8:14 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
814 AM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HEAVY RAIN GILLETT 44.90N 88.31W
05/20/2019 M1.50 INCH OCONTO WI TRAINED SPOTTER
TWO DAY TOTAL
&&
TIMMUThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 9:34 AM CDT | River Flood Warning | GRB | Dickinson, Iron | 52 hr |
| May 20, 3:39 AM CDT | River Flood Warning | GRB | Marathon | 55 hr |
Nearby
River Flood Warnings in Michigan, 2019River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.